# SDR BUFA9508

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MBJ/MIA - FLT AJM9037 - LANDING GEAR HANDLE DOWN, ALL UNSAFE LIGHTS ON F/E PANEL ON, HYDRAULIC PRESSURE AND QUANTITY NORMAL, NO GREEN LIGHTS, HAD TO GO AROUND, GEAR HANDLE UP, RED LIGHTS OUT, GEAR HANDLE DOWN, RED, THEN 3 GREEN, HYDRAULIC NORMAL.  INSPECTED LANDING GEARS, ELECTRICAL WIRING AND CLEANED CONNECTORS.  LUBRICATED GEARS AND PERFORMED GEAR SWING PER MM 32-10-0, PAGES 1-2, FIGURE 15.  OPS CHECK NORMAL.  (X)
